# SDR UPS08M53377

- Difficulty date: September 17, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 65,903 hours, 9,952 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C BROKEN STIFFENING RIB ON BOTTOM OF LT WING UPPER I/B LEADING EDGE PANEL 516ET.  REMOVED AND REPLACED 2 EACH Z-STIFFENERS IAW SRM 51-33-01, 51-21-1, 51-35-1.
